Journal of Experimental and Theoretical Physics
Journal Issues
Golden Pages
About This journal
Aims and Scope
Editorial Board
Manuscript Submission
Guidelines for Authors
Manuscript Status

JETP, Vol. 79, No. 1, p. 105 (July 1994)
(Russian original - ZhETF, Vol. 106, No. 1, p. 192, July 1994 )

Solitary wave instability in the positive-dispersion media described by the two-dimensional Boussinesq equations
D.E. Pelinovskii, Yu. A. Stepanyants

Received: January 31, 1994

PDF (276.9K)

Report problems